# SDR SWIA2019122647131

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 39,515 hours, 25,683 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE AT V2,  FLIGHT 3269.   COMPLIED WITH SERVICE BULLETIN, REMOVED AND REPLACED THE LEFT ENGINE SEAL VALVE IAW AMM.  PERFMOED ENGINE RUNS USING APU AIR AND ENGINE BLEED AIR. COULD NOT REPRODUCE, NO LAVATORY SMOKE WARNING MESSAGES DISPLAYED AT ANYTIME. NO ODOR OF SMOKE IN THE CABIN OR LAVATORY. CHECKED GOOD.
